# SDR SWIA200617348

- Difficulty date: October 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 24,078 hours, 34,319 cycles
- Engine: Pwa PW118A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1238
- Condition: Failed
- Location: Emergency Light
- Part time: 12,516 hours, 16,483 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NUMEROUS EMERGENCY LIGHTS IN THE CABIN INOP.  REPLACED FORWARD ELBP.  OPERATIONAL CHECKS GOOD.
